# SDR DALA2025031001843

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844332) CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727B-807 LBL 22 WL 156. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BS 727 TO BS 847 LBL 22 WL 156 IAW B737 SRM 51-40-02, SRM 53-00-53-2R-6 AND BOEING DWG 146A7500.
